Lim's theorems for multivalued mappings in CAT(0) spaces

被引:93
作者
Dhompongsa, S [1 ]
Kaewkhao, A [1 ]
Panyanak, B [1 ]
机构
[1] Chiang Mai Univ, Dept Math, Fac Sci, Chiang Mai 50200, Thailand
关键词
multivalued mappings; fixed points; CAT(0) spaces; R-trees;
D O I
10.1016/j.jmaa.2005.03.055
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Let X be a complete CAT(0) space. We prove that, if E is a nonempty bounded closed convex subset of X and T : E -> K (X) a nonexpansive mapping satisfying the weakly inward condition, i.e., there exists p E E such that ap E) (1 - alpha)Tx subset of <(I-E (x))over bar> for all x is an element of E, for all alpha E [0, 1], then T has a fixed point. In Banach spaces, this is a result of Lim [On asymptotic centers and fixed points of nonexpansive mappings, Canad. J. Math. 32 (1980) 421-4301. The related result for unbounded R-trees is given. (c) 2005 Elsevier Inc. All rights reserved.
引用
收藏
页码:478 / 487
页数:10
相关论文
共 9 条
[1]   Fixed point theorems for weakly contractive multivalued maps [J].
Bae, JS .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 284 (02) :690-697
[2]  
Bridson M.R., 1999, METRIC SPACES NONPOS
[3]   FIXED-POINT THEOREMS FOR MAPPINGS SATISFYING INWARDNESS CONDITIONS [J].
CARISTI, J .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 215 (JAN) :241-251
[4]  
ESPINOLA R, FIXED POINT THEOREMS
[5]   On asymptotically nonexpansive mappings in hyperconvex metric spaces [J].
Khamsi, MA .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004, 132 (02) :365-373
[6]  
Kirk W. A., 2003, P INT C FIX POINT T, P113
[7]  
KIRK W.A., 2003, Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003),, V64, P195
[8]   ON ASYMPTOTIC CENTERS AND FIXED-POINTS OF NONEXPANSIVE-MAPPINGS [J].
LIM, TC .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1980, 32 (02) :421-430
[9]   Multivalued nonexpansive mappings in Banach spaces [J].
Xu, HK .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 43 (06) :693-706